U.S. doctors online nowAsk doctors free
Edinburg, TX
A 19-year-old female asked:

I took plan b a week ago after the condom stayed inside my vaginal canal and my partner ejaculated inside now i have a light brown discharge ??

1 doctor answer1 doctor weighed in
Dr. Michelle Jones singer
Gynecology 38 years experience
Plan B: After taking plan b one can expect abnormal bleeding for the next month. Plan b is a hormone and it will effect your bleeding just like any estrogen and progesterone will. I suggest you take a pregnancy test in 4 weeks. Also you may have a vaginal infection. If the abnormal bleeding continues please go see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.